# SDR SIMA20121018002

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 19,571 hours, 16,917 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 8166041
- Part serial: 2004110463
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 3916,  FLIGHT ATTENDANT REPORTED SMOKE IN CABIN IMMEDIATELY AFTER PUSHBACK FROM GATE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NR 2 PACK BLOWING DUST & DIRT.  NO EVIDENCE OF SMOKE OR OIL ODOR.  REMOVED AND REPLACED THE NR 1 PACK VALVE IAW AMM 21-51-01.  OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
